# SDR SWAA2016012048191

- Difficulty date: January 13, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 34,812 hours, 20,475 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER FIXED PANEL FWD OF INBD FLAP, OTBD AFT SEAL DEFLECTOR RETAINER CRACKED AT LOWER FASTENER HOLE.  R & R RETAINER IAW SRM & DWG.
